# SDR AALA202507105940

- Difficulty date: July 9, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N342SX
- Make and model: Boeing 737-8
- Aircraft serial: 67991
- Aircraft time: 7,351 hours, 2,790 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR SLIDE YELLOW PART SHOWING AT THE BOTTOM OF THE DOOR. REPOSITIONED SLIDE L1.
